Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 100, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 16, 2011, 6:50 PM CDT for Ellis County, Rush County, Trego County, Kansas. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2011, 6:50 PM CDT (23:50 UTC)
- Expired
- Jun 16, 2011, 7:30 PM CDT
- In force
- 40 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Ellis County, KS, Rush County, KS, Trego County, KS
The radar
The Dodge City radar (KDDC), 135 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 6:57 PM CDT | TSTM WND GST 65 | 2 S Victoria, KS | WINDS WERE ESTIMATED AT 60 TO 70 MPH. |
| Jun 16, 7:15 PM CDT | TSTM WND DMG | 3 Nw Hays, KS | A SEMI WAS BLOWN OVER AT EXIT 157 ON INTERSTATE 70. SEVERAL HIGHWAY SIGNS WERE BLOWN DOWN, AND THE ROOF RACK WAS BLOWN FROM A SPORT UTILITY VEHICLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 3:53 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.8 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2230 J/kg
- Mixed-layer CIN
- -375 J/kg
- Mixed-layer LCL
- 1600 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 283 m²/s²
- 0-3 km storm-relative helicity
- 516 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
874
WUUS53 KDDC 162350
SVRDDC
KSC051-165-195-170030-
/O.NEW.KDDC.SV.W.0100.110616T2350Z-110617T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
650 PM CDT THU JUN 16 2011
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ELLIS COUNTY IN CENTRAL KANSAS...
EASTERN RUSH COUNTY IN CENTRAL KANSAS...
EAST CENTRAL TREGO COUNTY IN WEST CENTRAL KANSAS...
* UNTIL 730 PM CDT
* AT 647 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM ELLIS TO LIEBENTHAL TO BISON...
AND MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
SCHOENCHEN...
LORETTA...
YOCEMENTO...
TOULON...
VICTORIA...
WALKER...
EMMERAM...
MAINLY RURAL AREAS OF EASTERN RUSH...EASTERN TREGO AND ELLIS
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
&&
LAT...LON 3913 9903 3870 9904 3869 9902 3843 9903
3836 9938 3863 9945 3887 9971 3914 9946
3914 9904
TIME...MOT...LOC 2350Z 249DEG 32KT 3890 9956 3868 9927
3849 9921
WIND...HAIL 60MPH 1.00IN
$$
WAH1 follow-up statement
573
WWUS53 KDDC 170025
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
725 PM CDT THU JUN 16 2011
KSC051-165-195-170035-
/O.EXP.KDDC.SV.W.0100.000000T0000Z-110617T0030Z/
TREGO KS-RUSH KS-ELLIS KS-
725 PM CDT THU JUN 16 2011
...THE SEVERE THUNDERSTORM WARNING FOR ELLIS...EASTERN RUSH AND EAST
CENTRAL TREGO COUNTIES WILL EXPIRE AT 730 PM CDT/630 PM MDT/...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN DODGE CITY.
LAT...LON 3913 9903 3870 9904 3869 9902 3843 9903
3836 9938 3863 9945 3887 9971 3914 9946
3914 9904
TIME...MOT...LOC 0025Z 249DEG 32KT 3901 9919 3879 9890
3860 9884
$$
WAHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 3:30 PM CDT, 3 hours 20 minutes earlier.
Area forecast discussion, Jun 16, 3:30 PM CDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 330 PM CDT THU JUN 16 2011 .SYNOPSIS... CURRENTLY...CUMULUS CLOUDS HAVE INCREASED ACROSS OUR CWA OVER THE LAST COUPLE OF HOURS. THE KDDC RADAR DEPICTS A FEW ELEVATED SHOWERS ACROSS WESTERN PORTIONS OF OUR CWA. HOWEVER...WITH THE DRY CONDITIONS OUT THERE...MOST OF THE RAIN IS NOT HITTING THE GROUND. EARLIER TODAY AN MCS ROLLED THROUGH CENTRAL KANSAS LEAVING A BOUNDARY ACROSS NORTHWESTERN PORTIONS OF OUR CWA. WINDS ARE GENERALLY FROM THE SOUTHEAST AT 15 TO 20 MPH ACROSS THE EASTERN TWO THIRDS OF THE CWA SHIFTING TO THE SOUTHWEST ACROSS THE FAR WESTERN PORTION OF THE CWA WHERE A DRYLINE IS PRESENT. TEMPERATURES RANGE FROM THE MID 80S ACROSS NORTHERN PORTIONS OF THE CWA...WHERE THE AIR IS STILL INFLUENCED BY THE MCS THAT MOVED THROUGH EARLIER THIS MORNING...TO MID 100S ACROSS SOUTHWESTERN PORTIONS OF THE CWA. LOOKING AT THE WEATHER PATTERN ALOFT...THE UPPER LEVEL TROUGH IF FOUND ACROSS THE INTERMOUNTAIN WEST AND THE AXIS OF THE UPPER LEVEL RIDGE IS FOUND ACROSS THE MISSISSIPPI VALLEY. THE H250 JET IS POSITIONED ACROSS ARIZONA AND NEW MEXICO STRETCHING INTO THE TEXAS PANHANDLE BEFORE SWINGING SOUTH INTO CENTRAL TEXAS. TOWARDS THE SURFACE...A WEAK AREA OF LOW PRESSURE IS FOUND ACROSS THE CO/KS BORDER WITH AN ASSOCIATED WARM FRONT EXTENDING TO THE SOUTHEAST ACROSS SOUTHERN KANSAS AND NORTHERN OKLAHOMA. A DRY LINE IS FOUND DRAPED ACROSS THE TEXAS AND OKLAHOMA PANHANDLE...THEN INTO SOUTHWESTERN KANSAS. && .DISCUSSION... DAYS 1-2... A SHORTWAVE AT THE BASE OF THE AFOREMENTIONED TROUGH OF LOW PRESSURE IS CURRENTLY FOUND ACROSS NEW MEXICO IS PROGGED TO SHIFT NORTHEASTWARD ACROSS OUR CWA THIS AFTERNOON. AN UPPER LEVEL JET IS FOUND ACROSS THE TEXAS PANHANDLE AND IS EXPECTED TO TRANSITION TO THE NORTH LEAVING OUR CWA IN THE LEFT EXIT REGION. THESE FEATURES WILL ENHANCE ANY CONVECTION THAT DEVELOPS THIS AFTERNOON. TOWARDS THE SURFACE...AN AREA OF LOW PRESSURE IS FOUND ACROSS THE CO/KS BORDER AND IS EXPECTED TO STRENGTHEN AS THE DAY PROGRESSES. THUNDERSTORMS ARE EXPECTED TO FORM ALONG THE DRYLINE THIS EVENING MAINLY EAST OF NESS CITY TO MEAD. THESE STORMS WILL BE ISOLATED IN NATURE AND MAY BECOME SEVERE WITH WINDS AND MEDIUM SIZED HAIL BEING THE MAIN CONCERN. ANY STORMS THAT DO FORM SHOULD TREK QUICKLY TO THE EAST EVENTUALLY INTO THE ICT CWA BY MIDNIGHT. PARTLY CLOUDY SKIES CAN BE EXPECTED ELSEWHERE AND ACROSS THE ENTIRE CWA OVERNIGHT AFTER THE STORMS MOVE OUT OF THE AREA. LOWS TONIGHT WILL RANGE FROM THE UPPER 60S ACROSS THE NORTHERN AND WESTERN PORTIONS OF OUR CWA TO LOWER 70S ACROSS EASTERN PORTIONS OF OUR CWA. TOMORROW AND TOMORROW NIGHT... A COLD FRONT IS PROGGED TO MOVE THROUGH THE AREA AND STALL OUT ACROSS THE OKLAHOMA BORDER. PRECIPITATION CHANCES WILL BE LOW DURING THE DAY LEAVING PARTLY CLOUDY SKIES AND DRY CONDITIONS. WINDS WILL START OUT FROM THE SOUTHWEST SHIFTING TO THE NORTHWEST AS THE FRONT MOVES THROUGH THE AREA. WINDS WILL EVENTUALLY SHIFT TO THE NORTH TOWARDS SUNSET. A WIDE RANGE OF HIGH TEMPERATURES ARE IN STORE FOR TOMORROW WITH UPPER 80S EXPECTED ACROSS THE HAYS AREA WHERE THE FRONT IS EXPECTED TO MOVE THROUGH EARLY TO NEAR 100 DEGREES ACROSS SOUTHERN PORTIONS OF OUR CWA WHERE THE FRONT IS NOT EXPECTED TO MOVE THROUGH UNTIL LATER IN THE DAY. TEMPERATURES MAY HAVE TO BE TWEAKED IF THE FRONT SLOWS DOWN OUR SPEEDS UP AS IT MOVES ACROSS OUR AREA. A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS IS FORECASTED ACROSS SOUTHERN PORTIONS OF OUR FORECAST AREA TOMORROW AFTERNOON INTO TOMORROW NIGHT AS MOIST ARE FROM THE SOUTH OVER RUNS THE STALLED OUT FRONTAL BOUNDARY. THE CHANCE OF PRECIPITATION WILL SHIFT TO THE WEST OVERNIGHT AND AFFECT WESTERN PORTIONS OF OUR CWA. MOSTLY CLOUDY SKIES ARE EXPECTED ACROSS SOUTHERN KANSAS WITH PARTLY CLOUDY SKIES ANTICIPATED TO THE NORTH. WINDS TOMORROW NIGHT WILL GENERALLY BE FROM THE NORTHEAST WITH LOWS DIPPING INTO THE LOWER TO MID 60S. SATURDAY... THE FRONTAL BOUNDARY THAT STALLED OUT ACROSS NORTHERN OKLAHOMA WILL START TO MOVE BACK TO THE NORTH AS A WARM FRONT. WINDS SOUTH OF THIS BOUNDARY WILL SHIFT BACK TO THE SOUTHWEST BRINGING IN ABOVE NORMAL TEMPERATURES TO OUR CWA ONCE AGAIN. HIGHS NEAR 100 WILL BE FELT ACROSS SOUTHERN PORTIONS OF OUR CWA WHEREAS HIGHS NEAR 90 WILL BE FELT ACROSS NORTHERN PORTIONS OF OUR CWA. A FEW THUNDERSTORMS WILL BE POSSIBLE ACROSS NORTHERN PORTIONS OF THE CWA SATURDAY AS MOISTURE OVER RUNS THE WARM FRONT. DAYS 3-7... THE MEDIUM RANGE MODELS ARE IN GENERAL AGREEMENT WITH THE IDEA OF A JET STREAK TOPPING THE EASTERN PACIFIC RIDGE AND DIVING INTO THE INTERMOUNTAIN WEST AT THE BEGINNING OF THE EXTENDED PERIOD. THIS RESULTS IN A DIGGING TROUGH WITH A MID LEVEL LOW CLOSING OFF OVER SOUTHERN IDAHO BY 12Z SUNDAY. AFTER THIS TIME DIFFERENCES START TO SHOW UP BETWEEN THE MODELS AS WELL AS FROM RUN TO RUN IN ANY SPECIFIC MODEL. IT APPEARS THAT THE ECMWF IS ABOUT THE MOST CONSISTENT WITH PREVIOUS RUNS FOLLOWED BY THE CANADIAN. THE GFS HAS SHOWN A MORE OPEN SOLUTION AS IT TENDS TO DO AND HAS ALSO SHOWN MORE RUN TO RUN VARIABILITY. WITH THIS IN MIND WILL LEAN TOWARD THE ECMWF SOLUTION. FOR THE MOST PART THE GOING FORECAST IS NOT TOO FAR OFF WITH CURRENT MODEL GUIDANCE. THE START OF THE EXTENDED PERIOD WILL SEE WEST SOUTHWEST FLOW ALOFT OVER THE CENTRAL HIGH PLAINS. THE MODELS SHOW A 70 KNOT SUBTROPICAL JET EXTENDED FROM NORTHERN BAJA OUT ACROSS THE PANHANDLES INTO NORTHEAST OKLAHOMA WHILE A WEAKER POLAR JET EXTENDS FROM THE NEVADA INTO WESTERN NEBRASKA. THERE WILL BE A NEARLY STATIONARY FRONTAL BOUNDARY EXTENDING OUT ACROSS WESTERN KANSAS OR POSSIBLY FARTHER SOUTH ACROSS THE OKLAHOMA PANHANDLE WITH MOIST LOW LEVEL UPSLOPE FLOW NORTH OF THE BOUNDARY. THE CURRENT FORECAST HAS CHANCE/SLIGHT CHANCE POPS ACROSS MUCH OF THE CWA SATURDAY NIGHT WHICH LOOKS GOOD FOR NOW BUT WILL LIKELY NEED INCREASED AS THE FORECAST BECOMES CLEARER. BY SUNDAY AFTERNOON THE MODELS SHOW THE SURFACE LOW DEEPENING OVER EASTERN COLORADO AS THE WESTERN CONUS TROUGH DIGS AND SOUTHWESTERLY JET LEVEL FLOW INCREASES OVER THE CENTRAL HIGH PLAINS. THIS WILL PULL A WARM FRONT NORTH ACROSS WESTERN KANSAS DURING THE DAY SUNDAY. BY LATER IN THE AFTERNOON THIS SHOULD PROVIDE FOCUS FOR THUNDERSTORMS ACROSS THE NORTHERN PART OF THE CWA. MONDAY INTO TUESDAY AS THE UPPER TROUGH MOVES OUT THROUGH THE CENTRAL CONUS WE SHOULD SEE A COLD FRONT PUSH THROUGH WESTERN KANSAS. CONSENSUS BETWEEN THE 12Z MODELS WOULD HAVE THE FRONT MOVING THROUGH WESTERN KANSAS DURING THE DAY MONDAY WITH THE POSSIBILITY FOR THUNDERSTORMS OVER OUT EASTERN CWA DURING THE AFTERNOON BUT GIVEN THE MODEL DIFFERENCES WILL ALSO KEEP SOME POPS IN FOR TUESDAY AS WELL. DURING THE MID TO LATTER PART OF THE WEEK THE WEATHER SHOULD QUIET DOWN SOMEWHAT AS THE UPPER TROUGH MOVES BY AND WE COME UNDER SOME MID/UPPER LEVEL RIDGING. BEYOND DAY SEVEN THE ECMWF SUGGEST THAT WE WILL SEE ANOTHER STRONG WAVE DIGGING ALONG THE WEST COAST WITH SOUTHWESTERLY FLOW ALOFT RETURNING TO THE CENTRAL PLAINS ALONG WITH INCREASING CHANCES FOR THUNDERSTORMS. && .AVIATION... WIDELY SCATTERED THUNDERSTORMS SHOULD BE DEVELOPING OVER PARTS OF SOUTHWEST KANSAS AFTER 21Z. SOME OF THE THUNDERSTORMS COULD BECOME SEVERE WITH LARGE HAIL AND GUSTS IN EXCESS OF 60 KNOTS ESPECIALLY AROUND HAYS IN THE 22Z-02Z TIME PERIOD. THUNDERSTORMS WILL BE MORE ISOLATED AROUND GARDEN CITY AND DODGE CITY FROM 21Z TO 01Z BUT STORMS IN THESE AREAS WILL ALSO BE CAPABLE OF PRODUCING HAIL AND HIGH WIND GUSTS. && .FIRE WEATHER... ABOVE NORMAL TEMPERATURES OF 100-105 DEGREES ARE EXPECTED THIS AFTERNOON WITH THE HOTTEST TEMPERATURES LOCATED WITHIN THE RED FLAG WARNING AREA. A DRYLINE WILL SURGE EAST WITH WITH RELATIVE HUMIDITIES CRASHING AS A RESULT. RH'S IN THE 10-15 PERCENT RANGE ARE EXPECTED WEST OF THE DRYLINE. THE ATMOSPHERE WILL BECOME VERY MIXED AND DRY ADIABATIC SO SOME HIGHER WINDS IN THE FREE ATMOSPHERE SHOULD MIX DOWN NEAR SURFACE. ALL THESE FACTORS COMBINED WILL CREATE CRITICAL FIRE WEATHER CONDITIONS TODAY WITH EXPLOSIVE FIRE GROWTH POTENTIAL. && .PRELIMINARY POINT TEMPS/POPS... DDC 102 68 92 64 / 20 10 10 10 GCK 102 65 91 63 / 20 10 10 20 EHA 106 65 96 66 / 10 0 20 20 LBL 104 66 98 64 / 20 10 20 20 HYS 91 68 89 63 / 20 30 10 20 P28 101 72 98 69 / 20 30 10 10 && .DDC WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING FOR KSZ043-061>063-074>077-084>087. && FN42/02/02
Hazardous weather outlook, Jun 16, 2:58 PM CDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 258 PM CDT THU JUN 16 2011 KSZ030-031-043>046-061>066-074>081-084>090-172000- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 258 PM CDT THU JUN 16 2011 /158 PM MDT THU JUN 16 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A RED FLAG WARNING IS IN EFFECT FROM 1 PM CDT UNTIL 9 PM CDT WEST OF A LINE FROM SCOTT COUNTY TO MEADE COUNTY. SEE FIRE WEATHER MESSAGE FOR SPECIFIC DETAILS. LATE AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE EAST OF A LINE FROM PENDENNIS TO MEADE. THE MAIN THREAT ASSOCIATED WITH THESE STORMS WILL BE GUSTY WINDS POSSIBLY TO 60 MPH. HAIL UP TO THE SIZE OF TENNIS BALLS MAY BE POSSIBLE IN THE STRONGEST CELLS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED AFTERNOON AND EARLY EVENING THUNDERSTORMS ARE POSSIBLE ACROSS MUCH OF SOUTHWEST AND SOUTH CENTRAL KANSAS FRIDAY THROUGH TUESDAY. IT IS TOO EARLY TO DETERMINE IF THESE STORMS WILL BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE SHERIFFS OFFICE WHO WILL THEN RELAY TO THE NATIONAL WEATHER SERVICE. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC WAH
In the hours before
Local storm report, Jun 16, 6:06 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
606 PM CDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND GST 2 NNE DODGE CITY 37.78N 100.00W
06/16/2011 M61.00 MPH FORD KS NWS EMPLOYEE
&&
GERARDLocal storm report, Jun 16, 6:23 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
623 PM CDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL 4 ESE CROFT 37.47N 98.93W
06/16/2011 E0.75 INCH BARBER KS TRAINED SPOTTER
ONLY A FEW HAIL STONES FELL.
&&
01Local storm report, Jun 16, 6:28 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
628 PM CDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM HAIL 4 ESE CROFT 37.46N 98.92W
06/16/2011 E0.88 INCH BARBER KS PUBLIC
&&
01Special weather statement, Jun 16, 6:36 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 636 PM CDT THU JUN 16 2011 KSZ045-063-064-077-078-170015- FINNEY-FORD-GRAY-HODGEMAN-NESS- 636 PM CDT THU JUN 16 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FINNEY...NORTHEASTERN GRAY...NORTHERN FORD...SOUTHERN NESS AND WESTERN HODGEMAN COUNTIES... AT 633 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES NORTH OF DODGE CITY...MOVING NORTHEAST AT 30 MPH. WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM. LAT...LON 3831 9986 3777 9968 3767 10006 3804 10026 TIME...MOT...LOC 2335Z 226DEG 25KT 3784 10002 WAH
Local storm report, Jun 16, 6:37 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
637 PM CDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM HAIL 3 SE BAZINE 38.42N 99.65W
06/16/2011 E1.00 INCH NESS KS PUBLIC
&&
01Local storm report, Jun 16, 6:40 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
640 PM CDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL ENE ALEXANDER 38.47N 99.55W
06/16/2011 E0.75 INCH RUSH KS TRAINED SPOTTER
&&
GERARDThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 7:40 PM CDT | Special Weather Statement | DDC | Finney | 50 min |
| Jun 15, 8:00 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray | 45 min |
| Jun 15, 8:41 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Ford, Gray, Hodgeman | 39 min |
| Jun 15, 9:53 PM CDT | Special Weather Statement | DDC | Meade | 52 min |
| Jun 15, 10:08 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Meade | 52 min |
| Jun 16, 5:01 PM CDT | Special Weather Statement | DDC | Gray | 44 min |
| Jun 16, 5:13 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Ford, Gray, Hodgeman, Lane, Ness | 47 min |
| Jun 16, 5:20 PM CDT | Special Weather Statement | DDC | Ford | 40 min |
| Jun 16, 5:27 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche, Kiowa, Pratt | 48 min |
| Jun 16, 5:29 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Edwards, Ford, Kiowa | 61 min |
| Jun 16, 5:33 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Ness, Scott | 42 min |
| Jun 16, 5:44 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Finney, Ford, Gray, Hodgeman | 46 min |
| Jun 16, 5:52 PM CDT | Tornado Warning | DDC | Ness, Trego | 23 min |
| Jun 16, 6:10 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Hodgeman, Lane, Ness, Rush, Trego | 50 min |
| Jun 16, 6:13 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Edwards, Kiowa, Pratt | 62 min |
| Jun 16, 6:27 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Hodgeman, Ness, Pawnee, Rush | 48 min |
| Jun 16, 6:29 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa, Pawnee, Stafford | 61 min |
| Jun 16, 6:36 PM CDT | Special Weather Statement | DDC | Hodgeman | 39 min |
| Jun 16, 6:59 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Hodgeman, Kiowa, Pawnee | 31 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.